# SDR RAIA2020032710014

- Difficulty date: March 1, 2020
- Submitted: March 27, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSIDE ACCESS 312AR FRAME 80 SHEER CLIP IS CRACKED BETWEEN STR 4 & 5RH -           DRILLED OUT RIVETS AND REWORKED SHEER CLIP OFF OF AIRPLANE, HOLES NEED TO BE PICKED UP ON NEW CLIP. STARTED DRILLING UP NEW PLATE AND FINDING HOLES. HOLES CONNECTING TO AIRCARFT SKIN STILL NEED TO BE PICKED-UP THEN PLATE CAN BE PRIMED, SEALED AND SHOT ON. NEW PLATE IS DRILLED UP PRIMED AND SEALED IN PLACE ON STRINGER #5 ON RH SIDE AND IS RIVETED BACK ON. COMPLETED INSTALLING FRAME 80 SHEER CLIP.
